We generalize two known results of R.E. Smithson [Fixed points in partially ordered sets, Pacific J. Math. 45 (1) (1973) 363-367] for commutative multifunctions in posets. The main result proves the existence of the minimum common fixed point under suitable conditions.

Commutative multifunctions in posets with minimum common fixed point

DIVICCARO, MARIA LUIGIA
2010

Abstract

We generalize two known results of R.E. Smithson [Fixed points in partially ordered sets, Pacific J. Math. 45 (1) (1973) 363-367] for commutative multifunctions in posets. The main result proves the existence of the minimum common fixed point under suitable conditions.
File in questo prodotto:
File Dimensione Formato  
diviccaro IMF2010.pdf

non disponibili

Tipologia: Abstract
Licenza: Accesso privato/ristretto
Dimensione 185.16 kB
Formato Adobe PDF
185.16 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/361458
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact